Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: R | W
Number of items: 3.

R

Rennolls, Keith and Wang, Mingliang (2005) A new parameterization of Johnson's SB distribution with application to fitting forest tree diameter data. Canadian Journal of Forest Research, 35 (3). pp. 575-579. ISSN 0045-5067 (Print), 1208-6037 (Online) (doi:10.1139/x05-006)

W

Wang, Mingliang, Ramesh, Nadarajah I. and Rennolls, Keith (2007) The Richit-Richards family of distributions and its use in forestry. Canadian Journal of Forest Research, 37 (10). pp. 2052-2062. ISSN 0045-5067 (doi:10.1139/X07-023)

Wang, Mingliang and Rennolls, Keith (2005) Tree diameter distribution modelling: introducing the logitlogistic distribution. Canadian Journal of Forest Research, 35 (6). pp. 1305-1313. ISSN 0045-5067 (Print), 1208-6037 (Online) (doi:10.1139/x05-057)

This list was generated on Mon May 28 06:19:05 2018 BST.